# SDR ASAA2019051129302

- Difficulty date: May 11, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 32,955 hours, 9,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771009
- Condition: Detached
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT ATT REPORTS: ROW 17A FLOOR LEVEL EXIT SIGN FELL OFF. GROUNDED - YES. RE-INSTALLED EXIT COVER ROW 17ABC REF AMM 33-51-01, OPS CHECK GOOD. OK FOR CONTINUED SERVICE.
